# SDR DALA2015070804187

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 46,023 hours, 16,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 16, 17 AND 18.  MAINTENANCE R & R BATTERY PACK AT SEAT ROW 17.  OPS TEST OK IAW AMM 33-51.
